# SDR AT0200085

- Difficulty date: October 20, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Engine
- Part number: JT8D9
- Part serial: 665861
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

#2 ENGINE LOST POWER ON CLIMB OUT-ROLLED BACK TO 70% N1 WITH SIGNIFICANT VIBRATION.  ALL OTHER PARAMETERS WITHIN LIMITS WITH POWER AT IDLE VIBE CEASED.              CORRECTIVE ACTION:            REMOVED AND REPLACED #2 ENGINE IAW P.P. TASK CARDS 99-LEAK AND OPERATIONAL NORMAL.
